I have been on Wellbutrin XL(150m) for almost 2 weeks.
I'm actually feeling a little better, which is surprising to me cuz I thought I wouldn't have any relief for about 4-6 weeks. I have started having very vivid dreams and nightmares, and just wondering if this is a side effect of Wlb XL or just my overactive, overthinking depressed mind.
Anyone else experiencing this or other type of side effects?
It could be a combination of the drugs and your depressed mind. I also have vivid, sometimes strange dreams and have for years. I've always thought it was the drugs/depression.
For instance I'm off work right now and I've been watching a lot of crime shows like CSI, Law & Order, and true crime stories on A&E, and the other night I had a dream that someone was going after people with a chainsaw. Right then I decided to cut down on the crime shows.
It's the drug. I have taken between 150-300mg a day for a couple years now on and off. Every time I go back on it, I get nightmares and crazy vivid dreams. I don't get the nightmares often, but usually the dreams are so crazy they would make good for good tripped out movie plots.
I take Wellbutrin xl 300mg for the last two years or so and still have very scary and realistic dreams and nightmares. I also take Effexor as well which is well known for messed up dreams/nightmares so I have always blamed it. Well in my case if it is a side effect it does not go away. On more than one occasion in the middle of the afternoon I will remember the dream like it actually took place that morning
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder
Thanks everyone for your input......
Yeah...when I had freakish dream about Hitler and that I was kissing him, it kinda freaked me out(and this is no joke)...I woke up wondering what the **** was that all about!